# SDR CA110715005

- Difficulty date: July 15, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Journal
- Part number: ASABOVE
- Condition: Loose
- Location: Nr 5 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAIL INSPECTION, OF THE 2ND STAGE REDUCTION CARRIER AT ENGINE O/H, IT WAS NOTED THAT THE NR 5 BEARING JOURNAL HAD PREVIOUSLY BEEN SLEEVE REPAIRED, AND A 0.046" GAP WAS MEASURED BETWEEN THE SLEEVE AND THE CARRIER SHOULDER.  MM PN 3013243, 72-11-00, PAGE 323, PARA L. STATES:  L. SECOND-STAGE REDUCTION GEAR CARRIER (10, FIG. 308) CAUTION: ALL CARRIERS WITH PREVIOUS SLEEVE REPAIR MUST BE INSPECTED FOR THE FOLLOWING MARKING, 3Z433 REV1. PARTS IDENTIFIED WITH CAGE CODE 3Z433 ONLY MUST BE SENT FOR REPAIR.  NOTE: CARRIERS NOT IN COMPLIANCE WITH THE ABOVE MUST BE SENT FOR REPAIR.  THIS PARTICULAR 2ND STAGE CARRIER IS IDENTIFIED WITH MARKING 3Z433, REV 1, AND IAW THE OHM SHOULD NOT HAVE REQUIRED REPAIR.
